# SDR 04FDEA00480

- Difficulty date: February 20, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME, STA 580, BETWEEN STR 22L AND STR 24L.  REMOVED DAMAGED SECTION ON FRAME 580 B/N STR 22L & STR 24L.  APPROX. 1.5 INCHES  PER SRM   53-40-3.  FABRICATED REPAIR PART PER SRM 51-40-3.  ALODINED, PRIMED & PAINTED PER SRM 51-10-2.  INSTALLED PER SRM 51-30-2.  FED EX EA 7-5310-70628A.
